MAUDE Adverse Event Report: BioFire Diagnostics, LLC BIOFIRE BCID2 PANEL

BioFire Diagnostics, LLC BIOFIRE BCID2 PANEL
Model Number RFIT-ASY-0147
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Summary: the customer ((b)(6) japan) reported a potential false positive mrej and meca/c (methicillin-resistant staphylococcus aureus) result on the biofire® blood culture identification 2 (bcid2) panel after testing a patient blood culture bottle sample.The customer reported that due to the bcid2 panel result, the patient was indirectly impacted, specifically by inappropriate treatment, which might lead to serious injury if it were to recur.The customer stated that the patient was not harmed.Biofire has requested further information from the customer and is currently investigating this event.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.

Brand Name
BIOFIRE BCID2 PANEL
Common Device Name
BIOFIRE BCID2 PANEL
Manufacturer (Section D)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
+1(385)770-1328
MDR Report Key50917306
Report Number3002773840-2026-00088
Device Sequence Number14800948
Product Code PAM
UDI-Device Identifier00815381020338
UDI-Public00815381020338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K243759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFIT-ASY-0147
Device Lot Number1873925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale